# SDR YENA2025111701109

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 68,506 hours, 24,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#453, BOS-PLS. "MAGIC MARKER SMELL ON DECENT THROUGH FL230. ON GROUND WITH APU SELECTED, SMELL PERSISTED AND NOTICED BY ALL CREW MEMBERS." (SUPPLEMENTAL INFORMATION TO FOLLOW)
